# SDR UPS07M51348

- Difficulty date: November 13, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING UPPER FUEL TANK STRINGER NR 12 END SUSPECT CRACKED.  HFEC INSP C/O AT STR NR 12 END FOUND CRACK OF APPROX 10.5 INCHES LONG.  STR 12 SPLICE END & HI-LOKS REMOVED.  CRACK AT LT WING STR NR 12 SLOT OUT PER SRM 57-2 0-00 FIG 10 VI R35.  HFEC INSP C/O ON SLOT OUT AREA & FOUND NO CRACK EVIDT.  REPAIR ANGLES FAB, HEAT-TREATED, REPROTECTED & PAINTED.  REPAIR ANGLES INSTALLED ON STR NR 12 END, CAP SEALING C/O & LEAK CHECK SATISFACTORY.
